It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by ANON on December 16, 1999 at 09:47:52:

In Reply to: TO DAVE posted by Brooks on December 15, 1999 at 13:07:41:

: It's me Brooks. Thanks for responding to me e-mail. I'm having a series of three and that's all! A shot per week for three weeks....
: What are the side effects of those shots. You can also e-mail me at cheeriogirl@hotmail.com
: Thanks a lot!

Brooks what medication is the doctor giving you in those shots?? No one can tell the side effects of those shots without knowing what medication the doctor will be giving you. Call the clinic and speak to his nurse and ask what the name of the medication is. You should then be able to find plenty of information about the medication on the web. Also remember each person reacts differently to certain medications. No two people react exactly the same. What works great for one person may cause tons of side effects for the next person and vice versa. Good luck.

Follow Ups

All times are GMT -7. The time now is 03:03 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!